UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1196

タイトル: Umbilical Points of the Graphs of Homogeneous Polynomials of Degree 3
著者: Ando, Naoya
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 1, Page 71-87
抄録: Let $P^3_o$ be the set of the homogeneous polynomials of degree $3$ such that on their graphs, the origin $o:=(0, 0, 0)$ of {\bf R}$^3$ is isolated as an umbilical point, and $P^{3,1/2}_o , P^{3,-1/2}_o$ the sets of the elements of $P^3_o$ such that on their graphs, the index of $o$ is equal to $1/2, -1/2$, respectively. In this paper, it is seen that $P^3_o$ is divided into $P^{3,1/2}_o$ and $P^{3,-1/2}_o$ by the cone obtained from a rectangular torus in the vector space of the homogeneous polynomials of degree $3$.
URI: http://hdl.handle.net/2261/1196
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080105.pdf144.04 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください